# SDR SWAA2021082520440

- Difficulty date: March 11, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON APU INLET MOUNTING FLANGE AT B.S . 1088; R.B.L. 22-32; WL 270 ON UPPER FLANGE. / REMOVED AND REPLACED APU INLET MOUNTING FLANGE AT BS 1088 RBL 22-32 ON UPPER FLANGE IAW SRM 51-40-02 AND DWG 148A0924. 89004U; 26MAR20.
